# SDR ASAA2021100536214

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,050 hours, 14,167 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Detector
- Part number: 4735975
- Condition: No Test
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARGO FIRE TEST, THE FORWARD ARM LIGHT WOULD NOT ILLUMINATE AND THE DETECTOR FAULT LIGHT DID ILLUMINATE. GROUNDED - YES. REMOVED & REPLACED FWD CARGO A1 & A2 DETECTORS. OPS CK GOOD. REF B737-800 AMM 26-16-01.
